Founded in 1951 by
E.F. Beckenbach (1906-1982) and F. Wolf (1904-1989)
Volume 66, Number 2
Publication Date: 1976
Miscellaneous front pages, Pacific Journal of Mathematics, volume 66, issue 2 (1976)
Tax structures whose progressivity is inflation neutral.
Gerald Beer; 305-311
Unbounded completely positive linear maps on $C^*$-algebras.
David E. Evans; 325-346
Some remarks on convolution equations for vector-valued distributions.
H. O. Fattorini; 347-371
Automorphism groups of unipotent groups of Chevalley type.
A. Fauntleroy; 373-390
On fixed points of zero index in asymptotic fixed point theory.
Christian C. Fenske and Heinz-Otto Peitgen; 391-410
The spectra of endomorphisms of algebras of analytic functions.
Herbert Kamowitz; 433-442
Embeddings of compact convex sets and locally compact cones.
Jimmie D. Lawson; 443-453
Spaces with bases satisfying certain order and intersection properties.
W. F. Lindgren and P. J. Nyikos; 455-476
Level sets of polynomials in $n$ real variables.
Morris Marden and Peter A. McCoy; 491-498
An imbedding theorem for indeterminate Hermitian moment sequences.
Francis J. Narcowich; 499-507
Wiener integrals over the sets bounded by sectionally continuous barriers.
C. Park and D. L. Skoug; 523-534
Partial regularity of solutions to the Navier-Stokes equations.
Vladimir Scheffer; 535-552
On Cameron and Storvick's operator valued function space integral.
Katsuo Takano; 561-591